# SDR DALA2016071505294

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE 520JB COUNTERSINK.  2EA IN REF ORNRC 64, ACFT ZONE 000, CARD 110, ZONE 000, CORROSION WAS REMOVED IAW SRM 54-10-01, COUNTERSINK WERE MEASURED WITH 0.610", 0.607", AND 0.610".  ADJACENT HOLES THEREFORE IS OUT OF LIMITS IAW SRM 57-10-01, PAR 5B, CONDITION II AND ACCESS WAS REPLACED.
